قبول مشرفين جدد بمنتديات الحصن النفسي ... اضغط هنا للتفاصيل وأهلا بك

النتائج 1 إلى 6 من 6

الموضوع: وزني 105 ك و علاج LYRICA يسبب زيادة الوزن هل أتركه

  1. #1
    عضو إيجابي جديد

    User Info Menu

    Lightbulb وزني 105 ك و علاج LYRICA يسبب زيادة الوزن هل أتركه

    بسم الله الرحمن الرحيم

    سبحان الله وبحمده ....... سبحان الله العظيم


    أرجو من الأطباء الكرام إفادتي في هذا العلاج

    أنا معي شد في أعصاب الوجه منذ 7 سنوات ولا يؤذيني كثيرا لكن احيانا يزداد علي ويتعبني

    وحياتي ماشية طبيعي بدون أدوية لكن اليوم رحت لمستشفى العسكري عند الدكتور sofi

    و قال لي هذه حركات لا إرادية في الوجه

    مع العلم أنني عملت إشاعة تخطيط المخ ممتاز وإشاعة رنين مغناطيسي ممتاز

    وأنا معي ربو

    وقبل سنتين أكلت دواء توباماكس مدة 5 أسابيع وتعبت منه وحسيت أنني غبيييية (نقص ذكائي ) ووقفته من عندي بالتدريج .

    واليوم وصف لي الدكتور sofi
    علاج LYRICA 150 mg حبة باليوم وبعد اسبوعين أزيد حبتين



    أنا وزني 105 كيلو وعمري 28 سنة ومن أعراض الدواء زيادة الوزن أخاف وزني يزداد مرررة لأني ما إستطعت أن أعمل رجييييم


    LYRICA is not for everyone. LYRICA may cause serious, even life threatening, allergic reactions. Stop taking LYRICA and call your doctor right away if you have any signs of a serious allergic reaction. Some signs are swelling of your face, mouth, lips, gums, tongue or neck or if you have any trouble breathing, or have a rash, hives or blisters.
    Drugs used to treat seizures increase the risk of suicidal thoughts or behavior. LYRICA may cause suicidal thoughts or actions in a very small number of people, about 1 in 500. Call your doctor right away if you have new or worsening depression, suicidal thoughts or actions, or unusual changes in mood or behavior. If you have suicidal thoughts or actions, do not stop LYRICA without first talking to your doctor.
    LYRICA may cause swelling of your hands, legs and feet, which can be serious for people with heart problems. LYRICA may cause dizziness and sleepiness. You should not drive or work with machines until you know how LYRICA affects you. Also, tell your doctor right away about muscle pain or problems along with feeling sick and feverish, or any changes in your eyesight including blurry vision or if you have any kidney problems or get dialysis.
    Some of the most common side effects of LYRICA are dizziness, blurry vision, weight gain, sleepiness, trouble concentrating, swelling of your hands and feet, dry mouth, and feeling "high". If you have diabetes, tell your doctor about any skin sores.
    You may have a higher chance for swelling and hives if you are also taking angiotensin converting enzyme (ACE) inhibitors so tell your doctor if you are taking these medications. You may have a higher chance of swelling of your hands or feet or gaining weight if you are also taking certain diabetes medicines. Do not drink alcohol while on LYRICA. You may have a higher chance for dizziness and sleepiness if you take LYRICA with alcohol, narcotic pain medicines, or medicines for anxiety.
    Before you start LYRICA, tell your doctor if you are planning to father a child, or if you are pregnant, plan to become pregnant, or are breast-feeding. If you have had a drug or alcohol problem, you may be more likely to misuse LYRICA.
    In studies, a specific type of blood vessel tumor was seen in mice, but not in rats. The meaning of these findings in humans is not known.
    Do not stop taking LYRICA without talking to your doctor. If you stop suddenly you may have headaches, nausea, diarrhea or trouble sleeping and if you have epilepsy, you may have seizures more often.



    أنا لم آخذ الدواء حتى الآن أريد رأيكم قبل ذلك بارك الله فيكم

  2. #2
    عضو إيجابي نشط

    User Info Menu

    مرحبا اخي

    علاج لاريكا هو بعض اعراضه انه قد قد يسبب زياده في الوزن وبالامانه فان لاريكا لا يزيد الوزن بشكل قوي جدا وان كان هو سيفتح الشهية قليلا فانتبه لكن في الاصل انه وخاصه بجرع 300 وفوق فانه سوف تكون احتمالية زيادة الوزن ممكنه جدااا

  3. #3
    عضو شرف

    User Info Menu

    اليك هذه المعلومات عن الدواء

    الدواء جيد ويعطى في حالات الشد العصبي والضغط على اعصاب الساق والمفاصل
    اما الوزن فعليك بالرياضة لو تمشي كل يوم ساعة

    Lyrica ليريكا 75 ملغم /150ملغم

  4. #4
    عضو شرف

    User Info Menu




  5. #5
    عضو إيجابي

    User Info Menu




    اخت فوفو اخيرا للقيت احد يووافقني بمسئله ان الادوويه تحسسك انك غبيه مو تحسسك الا تخلليك غبيه ومخك يهنق

    عموما راجعي الطبيب وخليه يغيرلك العلاج بتبلشين بنفسك مثللي

    ماراح تقدررين لا على داايت لان الجوع يذبححح وووالوزن بتنزلينه بصعووبه انا غيرت الادويه مع العلم مااستعمل نفس علاجك لكن بمااننا بداائره واحده وعملت داايت اانحف 6 كيلوو مجرد ماااخبص شوي يرجعون هذا وانا غيرت الادوويه المفروض ماتجوع الا شيء بسيط بس شكل معدتي تووسعت

  6. #6
    عضو إيجابي

    User Info Menu

    السلام عليكم

    دواء ليريكا
    من الادوية التى يجب ان يتم استخدامها عن طريق اشراف طبي من طبيب متخصص حيث ان الاستخدام الخاطئ لهذه الحبوب ممكن ان يؤدى الى الادمان واضرار اخرى ايضا
    التعديل الأخير تم بواسطة فضيلة ; 14-09-2016 الساعة 06:28 PM سبب آخر: حذف رابط

المواضيع المتشابهه

  1. علاج الأوروكس للرهاب الاجتماعي لا يسبب زيادة الوزن .
    بواسطة الرهابي في المنتدى بوابة التخلص من الخجل - الخوف - الرهاب الاجتماعي
    مشاركات: 14
    آخر مشاركة: 21-11-2014, 05:07 PM
  2. طلب مساعدة : أريد علاج للرهاب الاجتماعي لا يسبب زيادة الوزن ؟
    بواسطة الرهابي في المنتدى بوابة التخلص من الخجل - الخوف - الرهاب الاجتماعي
    مشاركات: 19
    آخر مشاركة: 27-09-2013, 10:03 PM
  3. علاج lyrica 150 mg
    بواسطة فوفو 11 في المنتدى بوابة علم الادوية
    مشاركات: 5
    آخر مشاركة: 22-11-2009, 01:15 PM
  4. زيادة الوزن
    بواسطة الاخصائية سوني في المنتدى بوابة الطب التكميلي والأعشاب
    مشاركات: 2
    آخر مشاركة: 24-03-2009, 11:14 AM
  5. زيادة الوزن بالرياضة
    بواسطة رامـــا في المنتدى بوابة علم النفس الرياضي
    مشاركات: 1
    آخر مشاركة: 17-06-2008, 05:35 AM

مواقع النشر (المفضلة)

مواقع النشر (المفضلة)

ضوابط المشاركة

  • لا تستطيع إضافة مواضيع جديدة
  • لا تستطيع الرد على المواضيع
  • لا تستطيع إرفاق ملفات
  • لا تستطيع تعديل مشاركاتك
  •